# SDR WRLA2008051

- Difficulty date: June 7, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N14075
- Make and model: Doug DC-10-30
- Aircraft serial: 46922
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: APB73511
- Condition: Cracked
- Location: Center Fuel Tank
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING INSPECTION, MAINTENANCE FOUND FITTING CRACKED IN CENTER FUEL TANK I/B CORNER ABOVE ACCESS DOOR 141AZ.  REMOVED AND REPLACED FITTING.  (S)
